# SDR CALA2017122804649

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,200 hours, 8,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W330012
- Condition: Scratched
- Location: Bs 655-676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BS 655 - 676, STRINGER 26 - 27L,  FOUND A SCRATCH. REPAIRED IAW SRM 53-00-01, FIG 202, REPAIR 7, REV 75.
